Nazari, Alimohammad, Zeinali, Maryam, Mesgarani, Hamid. (1397). Inverse eigenvalue problem of interval nonnegative matrices of order $\le 3$. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(2), 187-194. doi: 10.22124/jmm.2018.10836.1171
Alimohammad Nazari; Maryam Zeinali; Hamid Mesgarani. "Inverse eigenvalue problem of interval nonnegative matrices of order $\le 3$". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6, 2, 1397, 187-194. doi: 10.22124/jmm.2018.10836.1171
Nazari, Alimohammad, Zeinali, Maryam, Mesgarani, Hamid. (1397). 'Inverse eigenvalue problem of interval nonnegative matrices of order $\le 3$', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(2), pp. 187-194. doi: 10.22124/jmm.2018.10836.1171
Nazari, Alimohammad, Zeinali, Maryam, Mesgarani, Hamid. Inverse eigenvalue problem of interval nonnegative matrices of order $\le 3$. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 6(2): 187-194. doi: 10.22124/jmm.2018.10836.1171


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.